desertcart
Explore
Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct
Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct
Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct

from USA
to Bulgaria
in 5-8 days
At your doorstep by Aug 14  to Aug 17 with standard delivery

Description

  • About this item 20-count of Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen.
  • Imported from USA.
Sudafed PE Head Congestion + Pain temporarily reduces nasal congestion and nasal swelling due to the common cold. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant provides powerful relief from head congestion and pain symptoms. Each coated caplet contains 200 mg of the NSAID ibuprofen to reduce fever while helping to alleviate headache and minor body aches and pains. Sudafed PE Head Congestion + Pain also contains 10 mg of phenylephrine HCl to relieve sinus pressure and nasal congestion by reducing nasal passage swelling and restoring freer breathing through the nose. This decongestant and pain reliever medicine can be used by adults and children 12 years and older.

Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct

Quantity
1

Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Bulgaria. For more details, please visit our Support Page.

Frequently Asked Questions About Sudafed PE Non Drowsy Head Congestion Pain Relief Caplets With Ibuprofen 200 Mg Phenylephrine H Cl 10 Mg Nasal Decongestant NSAID Pain Reliever Fever Reducer 20 Ct in Bulgaria

Where can I buy Sudafed PE Non Drowsy Head Congestion Pain Relief Caplets With Ibuprofen 200 Mg Phenylephrine H Cl 10 Mg Nasal Decongestant NSAID Pain Reliever Fever Reducer 20 Ct online at the best price in the Bulgaria?

desertcart is the best online shopping platform where you can buy Sudafed PE Non Drowsy Head Congestion Pain Relief Caplets With Ibuprofen 200 Mg Phenylephrine H Cl 10 Mg Nasal Decongestant NSAID Pain Reliever Fever Reducer 20 Ct from renowned brand(s). desertcart delivers the most unique and largest selection of products from across the world especially from the US, UK and India at best prices and the fastest delivery time.

Is Sudafed PE Non Drowsy Head Congestion Pain Relief Caplets With Ibuprofen 200 Mg Phenylephrine H Cl 10 Mg Nasal Decongestant NSAID Pain Reliever Fever Reducer 20 Ct available and ready for delivery in in Bulgaria?

desertcart ships the Sudafed PE Non Drowsy Head Congestion Pain Relief Caplets With Ibuprofen 200 Mg Phenylephrine H Cl 10 Mg Nasal Decongestant NSAID Pain Reliever Fever Reducer 20 Ct to and more cities in Bulgaria. Get unlimited free shipping in 164+ countries with desertcart Plus membership. We can deliver the Sudafed PE Non Drowsy Head Congestion Pain Relief Caplets With Ibuprofen 200 Mg Phenylephrine H Cl 10 Mg Nasal Decongestant NSAID Pain Reliever Fever Reducer 20 Ct speedily without the hassle of shipping, customs or duties.

Is it safe to buy Sudafed PE Non Drowsy Head Congestion Pain Relief Caplets With Ibuprofen 200 Mg Phenylephrine H Cl 10 Mg Nasal Decongestant NSAID Pain Reliever Fever Reducer 20 Ct on desertcart?

Yes, it is absolutely safe to buy Sudafed PE Non Drowsy Head Congestion Pain Relief Caplets With Ibuprofen 200 Mg Phenylephrine H Cl 10 Mg Nasal Decongestant NSAID Pain Reliever Fever Reducer 20 Ct from desertcart, which is a 100% legitimate site operating in 164 countries. Since 2014, desertcart has been delivering a wide range of products to customers and fulfilling their desires. You will find several positive reviews by desertcart customers on portals like Trustpilot, etc. The website uses an HTTPS system to safeguard all customers and protect financial details and transactions done online. The company uses the latest upgraded technologies and software systems to ensure a fair and safe shopping experience for all customers. Your details are highly secure and guarded by the company using encryption and other latest softwares and technologies.